AMS eContent Search Results
Matches for: msc=(37F10) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Charles Favre and Jan-Li Lin. Degree growth of rational maps induced from algebraic structures. Conform. Geom. Dyn. 21 (2017) 353-368.
Abstract, references, and article information   
View Article: PDF

[2] Johannes Schmitt. A compactification of the moduli space of self-maps of $\mathbb{CP}^1$ via stable maps. Conform. Geom. Dyn. 21 (2017) 273-318.
Abstract, references, and article information   
View Article: PDF

[3] Tanya Firsova and Mikhail Lyubich. $\lambda$-lemma for families of Riemann surfaces and the critical loci of complex H\'enon maps. Conform. Geom. Dyn. 21 (2017) 111-125.
Abstract, references, and article information   
View Article: PDF

[4] Jonguk Yang. Mating the Basilica with a Siegel disk. Conform. Geom. Dyn. 19 (2015) 258-297.
Abstract, references, and article information   
View Article: PDF

[5] Carlos Cabrera, Peter Makienko and Guillermo Sienra. On Poincar\'e extensions of rational maps. Conform. Geom. Dyn. 19 (2015) 197-220.
Abstract, references, and article information   
View Article: PDF

[6] Sabyasachi Mukherjee. Orbit portraits of unicritical antiholomorphic polynomials. Conform. Geom. Dyn. 19 (2015) 35-50.
Abstract, references, and article information   
View Article: PDF

[7] H.-P. Beise, T. Meyrath and J. Müller. Limit functions of discrete dynamical systems. Conform. Geom. Dyn. 18 (2014) 56-64.
Abstract, references, and article information   
View Article: PDF

[8] P. Domínguez, A. Hernández and G. Sienra. Totally disconnected Julia set for different classes of meromorphic functions. Conform. Geom. Dyn. 18 (2014) 1-7.
Abstract, references, and article information   
View Article: PDF

[9] Jane M. Hawkins. Proof of a folklore Julia set connectedness theorem and connections with elliptic functions. Conform. Geom. Dyn. 17 (2013) 26-38.
Abstract, references, and article information   
View Article: PDF

[10] Tao Chen and Yunping Jiang. Canonical Thurston obstructions for sub-hyperbolic semi-rational branched coverings. Conform. Geom. Dyn. 17 (2013) 6-25.
Abstract, references, and article information   
View Article: PDF

[11] Leonardo Câmara and Bruno Scárdua. A Fatou type theorem for complex map germs. Conform. Geom. Dyn. 16 (2012) 256-268.
Abstract, references, and article information   
View Article: PDF

[12] J. W. Cannon, W. J. Floyd, W. R. Parry and K. M. Pilgrim. Nearly Euclidean Thurston maps. Conform. Geom. Dyn. 16 (2012) 209-255.
Abstract, references, and article information   
View Article: PDF

[13] Suzanne Hruska Boyd and Christian Henriksen. The Medusa algorithm for polynomial matings. Conform. Geom. Dyn. 16 (2012) 161-183.
Abstract, references, and article information   
View Article: PDF

[14] A. N. Fletcher and D. A. Nicks. Iteration of quasiregular tangent functions in three dimensions. Conform. Geom. Dyn. 16 (2012) 1-21.
Abstract, references, and article information   
View Article: PDF

[15] Carlos Cabrera and Peter Makienko. On decomposable rational maps. Conform. Geom. Dyn. 15 (2011) 210-218. MR 2869014.
Abstract, references, and article information   
View Article: PDF

[16] Yûsuke Okuyama and Małgorzata Stawiska. Potential theory and a characterization of polynomials in complex dynamics. Conform. Geom. Dyn. 15 (2011) 152-159. MR 2846305.
Abstract, references, and article information   
View Article: PDF

[17] Anna Miriam Benini. Triviality of fibers for Misiurewicz parameters in the exponential family. Conform. Geom. Dyn. 15 (2011) 133-151. MR 2833476.
Abstract, references, and article information   
View Article: PDF

[18] Hexi Ye. The Schwarzian derivative and polynomial iteration. Conform. Geom. Dyn. 15 (2011) 113-132. MR 2833475.
Abstract, references, and article information   
View Article: PDF

[19] Alastair Fletcher and Dan Goodman. Quasiregular mappings of polynomial type in $\mathbb{R}^{2}$. Conform. Geom. Dyn. 14 (2010) 322-336. MR 2738532.
Abstract, references, and article information   
View Article: PDF

[20] Carlos Cabrera and Peter Makienko. On dynamical Teichmüller spaces. Conform. Geom. Dyn. 14 (2010) 256-268. MR 2729366.
Abstract, references, and article information   
View Article: PDF

[21] Araceli Bonifant, Jan Kiwi and John Milnor. Errata for “Cubic polynomial maps with periodic critical orbit, Part II: Escape regions”. Conform. Geom. Dyn. 14 (2010) 190-193. MR 2670510.
Abstract, references, and article information   
View Article: PDF

[22] Masayo Fujimura and Masahiko Taniguchi. Stratification and coordinate systems for the moduli space of rational functions. Conform. Geom. Dyn. 14 (2010) 141-153. MR 2644836.
Abstract, references, and article information   
View Article: PDF

[23] J. W. Cannon, W. J. Floyd and W. R. Parry. Lattès maps and finite subdivision rules. Conform. Geom. Dyn. 14 (2010) 113-140. MR 2629972.
Abstract, references, and article information   
View Article: PDF

[24] Araceli Bonifant, Jan Kiwi and John Milnor. Cubic polynomial maps with periodic critical orbit, Part II: Escape regions. Conform. Geom. Dyn. 14 (2010) 68-112. MR 2600536.
Abstract, references, and article information   
View Article: PDF

[25] Wenjuan Peng, Weiyuan Qiu, Pascale Roesch, Lei Tan and Yongcheng Yin. A tableau approach of the KSS nest. Conform. Geom. Dyn. 14 (2010) 35-67. MR 2600535.
Abstract, references, and article information   
View Article: PDF

[26] Alexander Blokh and Lex Oversteegen. The Julia sets of basic uniCremer polynomials of arbitrary degree. Conform. Geom. Dyn. 13 (2009) 139-159. MR 2511916.
Abstract, references, and article information   
View Article: PDF

[27] Nathaniel D. Emerson. Return times of polynomials as meta-Fibonacci numbers. Conform. Geom. Dyn. 12 (2008) 153-173. MR 2448263.
Abstract, references, and article information   
View Article: PDF

[28] J. W. Cannon, W. J. Floyd and W. R. Parry. Constructing subdivision rules from rational maps. Conform. Geom. Dyn. 11 (2007) 128-136. MR 2329140.
Abstract, references, and article information   
View Article: PDF

[29] G. Ble and R. Valdez. Mating a Siegel disk with the Julia set of a real quadratic polynomial. Conform. Geom. Dyn. 10 (2006) 257-284. MR 2261051.
Abstract, references, and article information   
View Article: PDF

[30] Arnaud Chéritat. Ghys-like models for Lavaurs and simple entire maps. Conform. Geom. Dyn. 10 (2006) 227-256. MR 2261050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 39 found      Go to page: 1 2